# SDR XEI2002F00000

- Difficulty date: October 13, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N340AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC510
- Engine: Garrtt TPE331*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 31082822
- Condition: Inoperative
- Location: Rt Engine
- Part time: 6,084 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RT ENGINE STARTED LOSING OIL PRESSURE GRADUALLY.  PILOT LANDED AND THEN SHUTDOWN ENGINE ON TAXIWAY.  TROUBLESHOOTING LEAD TO FINDING THE REAR TURBINE SCAVENGE PUMP, INOPERATIVE.
